With reference to the analysis contained in J. Opt. Soc. Am. 73, 920 (1983), certain comments on and clarifications of the paraxial wave equation pertaining to the extraordinary-mode beam propagating obliquely to the optic axis in a uniform uniaxial crystal are presented.
© 2001 Optical Society of America
Original Manuscript: February 5, 2001
Manuscript Accepted: April 12, 2001
Published: October 1, 2001
S. R. Seshadri, "Paraxial wave equation for the extraordinary-mode beam in a uniaxial crystal," J. Opt. Soc. Am. A 18, 2628-2629 (2001)